MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A site reported to rxsight that during primary cataract surgery on (b)(6) 2024, the eye's anatomy prohibited placement of the light adjustable lens+ (lal+, sn (b)(6), +14.0 d) into the capsular bag.Sulcus placement of the lal+ was unsuccessful due to a bent haptic.The patient was discharged aphakic and returned on (b)(6) 2024 to complete implantation with an intraocular lens from a different manufacturer.
 
Additional Manufacturer Narrative
Additional data: h3, h6.The lal was cut into multiple pieces during explantation.A visual inspection of the returned lal pieces noted that one of the haptics was cut.The reported bent haptic was not observed.No additional evaluation could be performed due to the condition of the lens.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key20456668
Report Number3012712027-2024-00176
Device Sequence Number18113116
Product Code PZK
UDI-Device Identifier00818806021477
UDI-Public01008188060214771124021317270131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-005927
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown